|What are MAC symptoms?
May 20, 2010
Four days ago, I had terrible periodic stomach ache and have been going to the toilet at least 3-4 times a day and my bowel is foamy, very small and sometimes my bowel is like phelgm. I'm POZ for almost 4 years now, not yet on ARV and havent had my CD4 checked. Yesterday my doctor gave me ciprofloxacin 500mg 2x a day. I feel better on my 2nd tablet, no more stomach cramps and have only been twice to the toilet. I had more bowel and I dont feel the urge of going to the toilet as often as before.
I feel better after taking ciprofloxacin, does it mean that I should not be worried about having MAC? If you have MAC will it respond the same way with ciprofloxacin? I understand that you had to take additional antibiotics if you have MAC.
What are the symptoms if you have MAC?
| Response from Mr. Vergel
MAC only affects those with very low CD4 cells. What are yours?
MAC will make you have a lot of bowel movements,which you do not seem to have. Systemic MAC infection can cause spiking fevers and lethargy. Diarrheal illness caused by MAC includes these symptoms as well.
Gut problems can be caused by many HIV and non HIV related causes. I would not take antibiotics without consulting your physician.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Elisa
- Loose Stool After Protected Anal Sex Sign Of HIV AIDS
- Painful Ejaculation After Fisting Worried I Have HIV
- Painful Red Spots After Lap Dance Worried I Have HIV
- Red Spots After Rubbing Penis Worried I Have HIV
- Sinus Infection After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.